Advil Liqui-Gels Minis Pain Reliever and Fever Reducer Ibuprofen Perspective: front
Hover to Zoom
Advil Liqui-Gels Minis Pain Reliever and Fever Reducer Ibuprofen Perspective: back
Hover to Zoom
Advil Liqui-Gels Minis Pain Reliever and Fever Reducer Ibuprofen Perspective: left
Hover to Zoom
Advil Liqui-Gels Minis Pain Reliever and Fever Reducer Ibuprofen Perspective: right
Hover to Zoom
Advil Liqui-Gels Minis Pain Reliever and Fever Reducer Ibuprofen Perspective: top
Hover to Zoom
Advil Liqui-Gels Minis Pain Reliever and Fever Reducer Ibuprofen Perspective: bottom
Hover to Zoom

Advil Liqui-Gels Minis Pain Reliever and Fever Reducer Ibuprofen

4.82(4582)View All Reviews
160 countUPC: 0030573176989
Purchase OptionsSold and Shipped by
$28.47 discounted from $29.76

Product Details

Advil Liqui-Gels minis provide the concentrated power of Advil in a 33% smaller capsule. Easier to swallow, these liquid-filled capsules provide powerful pain relief of headaches, backaches, muscle aches, toothaches, menstrual pain, minor arthritis and joint pain, and aches and pains of the common cold. With ibuprofen 200 mg, this pain reliever and fever reducer is designed for fast absorption.

  • 160 Advil Liqui-Gels minis Pain Reliever and Fever Reducer liquid filled capsules, ibuprofen 200 mg
  • Ibuprofen Liqui-Gels in a 33% smaller capsule, with packaging with 20% less plastic by 2022
  • Fever medicine and back and body pain medicine for menstrual pain, joint pain or headache relief
  • Advil pain reliever designed for fast absorption, with the same strength as regular Advil Liqui-Gels
  • Headache medicine, back pain and minor arthritis pain reliever for adults and children 12 and older
  • Take these Advil mini Liqui-Gels pain relievers as directed for pain relief
  • Flexible Spending Account / Health Savings Account Eligible

Shipping & Return Information

Nutritional Information

Nutrition Facts
1.0 servings per container
Serving size
Amount per serving
Calories
% Daily value*
Calcium0mg0%
Iron0mg0%
Vitamin C0mg0%
*The % Daily Value (DV) tells you how much a nutrient in a serving of food contributes to a daily diet. 2,000 calories a day is used for general nutrition advice.

Ingredients
Active Ingredient : ( In Each Capsule ) : Purpose : Solubilized Ibuprofen ( Nsaid ) * : Pain Reliever/fever Reducer ( Present , as : The Free Acid and Potassium Salt ) * , Nonsteroidal Anti-inflammatory Drug . Inactive Ingredients : Green 3 . , Gelatin , Medium-chain Triglycerides , Pharmaceutical Ink , Polyethylene Glycol , Potassium Hydroxide , Purified Water , Sorbitol Sorbitan Solution .

Allergen Info
Free from Does Not Contain Declaration Obligatory Allergens.

Disclaimer
Actual product packaging and materials may contain additional and/or different ingredient, nutritional, or proper usage information than the information displayed on our website. ...

Ratings and Reviews

Ralphs is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.82(4582)
    5
    (3905)
    4
    (545)
    3
    (112)
    2
    (14)
    1
    (6)